# SDR QXEA2017060900408

- Difficulty date: June 9, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 37,887 hours, 39,449 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR INOPERATIVE, CAUTION LIGHT ILLUMINATED AFTER TAKE-OFF.  LANDING GEAR HANDLE REMAINED ILLUMINATED.  ALL OTHER GEAR INDICATIONS DARK.  REPLACED NGLK1 HARNESS AND SENSOR. OPS CHECKED GOOD. NO PRESENT FAULTS FOUND ON PSEU.RETURNED TO SERVICE.
